# SDR FDEA201108173319

- Difficulty date: August 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP FLOORBEAM TEE BS 480 BL 0 - LBL 25.  CUTOUT DAMAGED BS 480 UPPER FLOORBEAM  TEE, FABRICATED & INSTALLED NEW UPPER TEE IAW EA 7-5310-152436.
